# SDR AU980288

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 476310871
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS COLLECTIVE LEVER BEARING WORN.  UNAPPROVED REPAIR HAD BEEN CARRIED OUT TO TAKE UP THE PLAY IN THE WORN SHAFT AND BEARING.  UNAPPROVED REPAIR.  PERSONNEL/MAINTENANCE ERROR.
